# SDR SWAA2013010311105

- Difficulty date: December 13, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 30,718 hours, 21,195 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM WEB CRACKED AT BS 674, LBL 55.  REMOVED AND REPLACED WEB PER IAW SRM.
